Actifast

Panadol
20 caplets
Lowest Price

$11.55

2 listings

Product Description

Panadol ActiFast caplets provide speedy relief from headaches and pain. The caplets are absorbed twice as fast as ordinary paracetamol tablets, and are gentle on the stomach. The packaging features a dynamic red and white design with a burst of light, emphasizing the fast-acting nature of the product.

Key Features

  • Absorbed twice as fast
  • Speedy relief of headache & pain
  • Gentle on stomach

Product Specifications

Weight 20 g
Display Unit 20 per pack
Seller Name Unity
Unit Of Weight 20s
Country of Origin Ireland
Storage Information Store at or below 30°C
Product Name PANADOL ACTIFAST CAPLETS 20S

Ingredients

  • Paracetamol 500 mg

Price Trend

Market Summary

Lowest $11.55
Average $11.55
Highest $11.55